EconPapers    
Economics at your fingertips  
 

On the Second Order of Accuracy Stable Implicit Difference Scheme for Elliptic-Parabolic Equations

Allaberen Ashyralyev and Okan Gercek

Abstract and Applied Analysis, 2012, vol. 2012, 1-13

Abstract:

We are interested in studying a second order of accuracy implicit difference scheme for the solution of the elliptic-parabolic equation with the nonlocal boundary condition. Well-posedness of this difference scheme is established. In an application, coercivity estimates in Hölder norms for approximate solutions of multipoint nonlocal boundary value problems for elliptic-parabolic differential equations are obtained.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/230190.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/230190.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:230190

DOI: 10.1155/2012/230190

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:230190